Advanced Search
Article Contents
Article Contents

Regularity results for a time-optimal control problem in the space of probability measures

The author has been supported by INdAM-GNAMPA Project 2015: Set-valued Analysis and Optimal Transportation Theory Methods in Deterministic and Stochastics Models of Financial Markets with Transaction Costs.
Abstract Full Text(HTML) Related Papers Cited by
  • This paper investigates some regularity properties of the minimum time function for a time-optimal control problem in the space of probability measures endowed with the topology induced by the Wasserstein metric. The main motivation leading us to the generalization of the classical theory to this framework is to model situations in which we have only a probabilistic knowledge of the initial state, as it happens in real settings where noises and measurement errors may occur. We consider a deterministic evolution for a system ruled by a controlled continuity equation and, pursuing the goal of studying a generalization of the classical results for this setting, we prove an attainability result and a locally Lipschitz continuity property for the generalized minimum time function.

    Mathematics Subject Classification: 34A60, 49J15.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] L. Ambrosio, The flow associated to weakly differentiable vector fields: recent results and open problems, Contribute in Nonlinear Conservation Laws and Applications, IMA Vol. Math. Appl., Springer, New York, 153(2011), 181-193. doi: 10.1007/978-1-4419-9554-4_7.
    [2] L. Ambrosio, N. Gigli and G. Savaré, Gradient Flows in Metric Spaces and in the Space of Probability Measures, Lectures in Mathematics ETH Zürich, 2nd edition, Birkhäuser Verlag, Basel, 2008.
    [3] P. Bernard, Young measures, superpositions and transport, Indiana Univ. Math. J., 57 (2008), 247-275.  doi: 10.1512/iumj.2008.57.3163.
    [4] P. Cannarsa and C. Sinestrari, Convexity properties of the minimum time function, Calc. Var. Partial Differential Equations, 3 (1995), 273-298.  doi: 10.1007/BF01189393.
    [5] P. Cannarsa and C. Sinestrari, Semiconcave Functions, Hamilton-Jacobi Equations, and Optimal Control, Progress in Nonlinear Differential Equations and their Applications, 58 Birkhäuser Boston, Inc. , Boston, MA, 2004.
    [6] G. Cavagnari and A. Marigonda, Measure-theoretic Lie brackets for nonsmooth vector fields, submitted.
    [7] G. Cavagnari and A. Marigonda, Time-optimal control problem in the space of probability measures, in Large-scale scientific computing, Lecture Notes in Computer Science, Springer, Heidelberg, 9374(2015), 109-116. doi: 10.1007/978-3-319-26520-9_11.
    [8] G. Cavagnari, A. Marigonda, K. T. Nguyen and F. S. Priuli, Generalized control systems in the space of probability measures, Set-Valued and Variational Analysis, to appear.
    [9] G. Cavagnari, A. Marigonda and G. Orlandi, Hamilton-Jacobi-Bellman equation for a time-optimal control problem in the space of probability measures, in Bociu L. , Désidéri JA. , Habbal A. (eds) System Modeling and Optimization. CSMO 2015. IFIP Advances in Information and Communication Technology, Springer, Cham, 494(2016), 200-208. doi: 10.1007/978-3-319-55795-3_18.
    [10] G. Cavagnari, A. Marigonda and B. Piccoli, Averaged time-optimal control problem in the space of positive Borel measures, submitted.
    [11] J. DolbeaultB. Nazaret and G. Savaré, A new class of transport distances between measures, Calc. Var. Partial Differential Equations, 34 (2009), 193-231.  doi: 10.1007/s00526-008-0182-5.
    [12] S. Lisini and A. Marigonda, On a class of modified Wasserstein distance induced by concave mobility functions defined on bounded intervals, Manuscripta Mathematica, 133 (2010), 197-224.  doi: 10.1007/s00229-010-0371-3.
    [13] A. Marigonda and S. Rigo, Controllability of some nonlinear systems with drift via generalized curvature properties, SIAM J. Control Optim., 53 (2015), 434-474.  doi: 10.1137/130920691.
    [14] A. Marigonda and T. Thi Thien Le, Small-time local attainability for a class of control systems with state constraints ESAIM: Control, Optimization and Calc. of Var. , (2016), to appear. doi: 10.1051/cocv/2016022.
    [15] C. Villani, Optimal Transport: Old and New, Grundlehren der mathematischen Wissenschaften, 338 Springer-Verlag, Berlin, 2009. doi: 10.1007/978-3-540-71050-9.
  • 加载中

Article Metrics

HTML views(293) PDF downloads(122) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint